# SDR CA970318007

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Cable
- Part number: 110631
- Condition: Broken
- Location: Rud Trim Spring
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE CREW REPORTED LEFT HAND RUDDER TRIM REQUIRED ADJUSTMENT TO MAXIMUM POSITION. AIRCRAFT LANDED WITHOUT INCIDENT. RH RUDDER TRIM SPRING BUNGEE CABLE WAS BROKEN. REPLACED.
